# SDR DALA2025030501734

- Difficulty date: March 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0836315) CORROSION ANGLE - SUPPORT LOCATED BS947.5 AND BETWEEN RBL21 TO LBL 8.10 AFT CARGO COMPARTMENT. REPLACED ANGLE - SUPPORT AND FASTENERS LOC. BS947.5 AND BETWEEN RBL21 TO LBL 8.10 AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-40-02-0G-0 , B737-800 SRM 51-10-02 -0G PARAGRAPH 9 AND DWG-149A8110 SHEET 7 REV A, REV. AND DWG-149A8117SHEET 4 REV C.
